# SDR 05FDEA01045

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Condition: Tool Damage
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VERTICLE STAB TENSION TIE FWD SHEAR TIE FITTING HAS PREVIOUS TOOLING MARKS.  REPAIRED PER EA 7-5530-86281.
